# SDR UPS06M48424

- Difficulty date: August 30, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMP-AFT FX COMPT FWD BULKHEAD RT SIDE OF LADDER ASSY FOUND VERTICAL STIFFENER SUSPECTED CRACK ON MOST TOP AS MARKED.  HFEC INSP C/O PER DAC NDTSPM R.12 06-10-01.001 ON CRACK SUSPECTED AREA AND FOUND CRACKED APPROX 1/2 INCH LONG AS MARKED.  VERTICAL STIFFENER CRACKED AREA CUT OFF PER SRM 53-00-01 V.I R.38 AND REMOVED PER SRM 51-31-01 V.II R.38.  REPAIR ANGLES AND FILLERS FAB PER SRM 53-00-01 V.I R.38.  NEW CAP STIFF.  FAB PER DWG AJC7050-70.  REPAIR PARTS INSTALLED PER SRM 53-00-01 R.38.
